During the dolbutamine stress echo my ekg showed I had a heart attack. I was then rushed off for an emergency cardiac cath in which no blockages or damage was found. Could the change in the EKG have been a reaction to the drug?I was discharged a day later and given a script for Norvasc and Plavix. I was told that my heart attack could have happened then or with another activity. But being I had no blockages, was it caused by the injection of Dolbutamine?
Following possibilities exist.
1.Silent heart attack and clot moved away.
2.Heart attack and clot got naturally dissolved or with medicines.
3.Injecion of Dobutamine is given for pharmacological stress test and only after Heart attack is stabilised.If there is such error by doctors then
possibility of heart attack by dobutamine can not be ruled out.
4.Blockages themselves may not cause heart attack unless there is rupture.No blockages means means clot moved smoothly out causing
5.Clot forming tendency can be inherited or can be due to disorderly blood metabolism.
I think you should take second opinion and confirm.Thanks
- Dobutamine Information for Consumers
- Dobutamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dobutamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 2 answers
Posted 11 Oct 2012 • 1 answer
Posted 23 Sep 2013 • 3 answers
Heart Attack - whats the best alternative to my effient my insuance has changed as of 2014 this drug
Posted 3 Jan 2014 • 0 answers
Posted 21 Nov 2016 • 1 answer